# SDR IPXA2025040822408

- Difficulty date: March 28, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 30,937 hours, 20,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31415
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR FWD LOWER CORNER ANGLE AT STA 1787.45 HAS CORROSION.  INSTALLED 1 EA SUPPORT ANGLE + 1 PLATE IAW B757-200-SRM-51-40-02-OG.
